# SDR 2820504

- Difficulty date: April 30, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N282US
- Make and model: Boeing 727251
- Aircraft serial: 21161
- Aircraft time: 60,439 hours, 41,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Part time: 60,439 hours, 41,315 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILURE AT RIGHT OVERWING EXIT. REPLACED BATTERY PACK AND SYSTEM CHECKS NORMAL.
